# SDR COMA9960719

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 2 ENGINE N1 HUNG AT 38 DEGREES.  COULD NOT DUPLICTE.  ACCELERATION TEST WAS NORMAL.
